# SDR UIEA2017092501814

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2140 · Heating System
- Part: Densitometer
- Part number: LG1136AA01
- Part serial: 89102914
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY BITE EICAS MESSAGE DISPLAYED.  REMOVED AND REPLACED DENSITOMETER UNIT M597 AND MAIN FUEL TANK COMPENSATOR AT RT MAIN FUEL TANK IAW AMM 28-41-03 AND AMM 28-41-02, OPS CHECK GOOD IAW 28-41-00.
